MathSciNet Relay Station
MathSciNet bibliographic data
MR1512246 DML
Brinkmann, H. W.; Einstein spaces which are mapped conformally on each other. Math. Ann. 94 (1925), no. 1, 119–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement